# SDR USAA060733

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL WEB, UPPER CHORD, AFT CARGO BL '0' BETWEEN BS 1661 - 1681.8.  INSTALLED NEWLY FABRICATED REPAIR ANGLE AND SHIMS PER SRM 53-60-51, 51-40-02, 51-20-01, DEFECT SIZE: 1.5" LONG (2 EACH).
